# SDR 2023F00058

- Difficulty date: February 14, 2023
- Submitted: February 19, 2023
- Operation: General aviation
- Aircraft: N772XJ
- Make and model: Cessna 750
- Aircraft serial: 7500272
- Aircraft time: 15,310 hours, 7,314 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, FLIGHT CREW RECEIVED AN AMBER “CABIN ALTITUDE” CAS MESSAGE. CREW DESCENDED TO 10000MSL, RAN THE APPROPRIATE CHECKLIST AND DIAGNOSED THE PROBLEM. THEY WERE ABLE TO CLEAR THE CAS MESSAGE AND HAD CONTROL OF THE PRESSURIZATION IN MANUAL MODE. CREW REQUESTED TO CLIMB TO 15000MSL TO SEE IF THE PROBLEM PERSISTED, AND AT 13000MSL THEY RECEIVED A SECOND AMBER “CABIN ALTITUDE” CAS MESSAGE. CREW DECLARED AN EMERGENCY WITH ATC AND RETURNED TO MSP, WHERE THEY LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED NUMEROUS PRESSURIZATION FUNCTIONAL CHECKS, WITH NO DEFECTS NOTED. DURING TROUBLESHOOTING THEY RECEIVED A “CABIN VENT DOOR” CAS MESSAGE AND FOUND THE CABIN VENT DOOR PROXIMITY SWITCH OUT OF RIG. PROX SWITH WAS PROPERLY RIGGED AND OPERATIONAL CHECK WAS NORMAL. AIRCRAFT WAS RELEASED FOR A MAINTENANCE CONFIDENCE FLIGHT.
